# SDR CA101012011

- Difficulty date: October 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737201
- Aircraft time: 66,144 hours
- Engine: Pwa JT8D17
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: False Indication
- Location: Wng To Bdy
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, APROX. AT FL340, LT WING BODY OVERHEAT LIGHT ILLUMINATED. NON NORMAL CHECKLIST WAS COMPLETED AND LIGHT REMAINED ON. CREW DECLARED AN EMERGENCY AND ACFT DIVERTED.  ONCE ON FINAL APPROACH, LIGHT WENT OUT AND REMAINED OUT.  NORMAL LANDING WAS CARRIED OUT EMERGENCY VEHICLES WERE ON STANDBY.  MX INSPECTED ACFT LT BLEED DUCTS AND AIR CONDITIONING BAYS AND FOUND NO LEAKS. MX RELEASED ACFT IAW MFG MEL 26-12.  ACFT FLEW WHERE MX PERSONEL CONDUCTED LT WING TO BODY OVERHEAT SYS TESTS AND COULD NOT FAULT THE SYS. THE MEL WAS CLEARED AND ACFT RETURNED TO SERVICE. NOTE: AMM INDICATES MOISTURE IN AN OVERHEAT LOOP CONNECTION CAN TRIGGER A FALSE WARNING.  SUSPECT THIS MAY HAVE OCCURED.
